Alert archive / Indiana / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Indianapolis, IN

June 19, 201512 counties in Indiana

NWS Indianapolis, IN issued this flash flood watch at Jun 19, 2015, 4:02 AM EDT for 12 counties in Indiana. It took effect at Jun 19, 2015, 11:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2015, 4:02 AM EDT (08:02 UTC)
In effect from
Jun 19, 2015, 11:00 AM EDT
Expired
Jun 20, 2015, 11:04 AM EDT
In force
24 hr
Issued by
NWS Indianapolis, IN
Flood severity
None

Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Sullivan County, IN

The radar

The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WGUS63 KIND 190802
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 AM EDT FRI JUN 19 2015

...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PARTS OF SOUTH CENTRAL
INDIANA...

INZ060-061-067>072-191600-
/O.NEW.KIND.FF.A.0002.150619T1500Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
402 AM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE 
  FOLLOWING AREAS...DAVIESS...GREENE...JACKSON...JENNINGS... 
  KNOX...LAWRENCE...MARTIN AND SULLIVAN. 

* FROM 11 AM EDT THIS MORNING THROUGH SATURDAY EVENING

* PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY.
  RAINFALL AMOUNTS UP TO 2 INCHES ARE POSSIBLE BY SATURDAY
  AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JAS
5 follow-up statements
832 
WGUS63 KIND 191609
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1209 PM EDT FRI JUN 19 2015

...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL
INDIANA...

INZ062>065-200015-
/O.EXA.KIND.FF.A.0002.000000T0000Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS
1209 PM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF INDIANA...INCLUDING 
  THE FOLLOWING AREAS...BARTHOLOMEW...BROWN...DECATUR AND 
  MONROE. 

* THROUGH SATURDAY EVENING

* PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY.
  RAINFALL AMOUNTS OF UP TO 2 INCHES HAVE FALLEN OVER THE PAST 24
  HOURS AND ADDITIONAL 2 INCHES IS POSSIBLE BY SATURDAY
  AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

INZ060-061-067>072-200015-
/O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
1209 PM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... 
  DAVIESS...GREENE...JACKSON...JENNINGS...KNOX...LAWRENCE... 
  MARTIN AND SULLIVAN. 

* THROUGH SATURDAY EVENING

* PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY.
  RAINFALL AMOUNTS OF UP TO 2 INCHES HAVE FALLEN OVER THE PAST 24
  HOURS AND ADDITIONAL 2 INCHES IS POSSIBLE BY SATURDAY
  AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SMF
684 
WGUS63 KIND 191944
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
344 PM EDT FRI JUN 19 2015

...A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTH
CENTRAL INDIANA...

INZ060>065-067>072-200345-
/O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
344 PM EDT FRI JUN 19 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... 
  BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... 
  JENNINGS...KNOX...LAWRENCE...MARTIN...MONROE AND SULLIVAN. 

* THROUGH SATURDAY EVENING

* PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY.
  RAINFALL AMOUNTS OF UP TO 2 INCHES HAVE FALLEN OVER THE PAST 24
  HOURS AND AN ADDITIONAL 2 INCHES IS POSSIBLE BY SATURDAY
  AFTERNOON. THIS AMOUNT OF RAINFALL MAY RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
587 
WGUS63 KIND 200801
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
401 AM EDT SAT JUN 20 2015

...A FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTH CENTRAL
INDIANA...

INZ060>065-067>072-201615-
/O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
401 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... 
  BARTHOLOMEW...BROWN...DAVIESS...DECATUR...GREENE...JACKSON... 
  JENNINGS...KNOX...LAWRENCE...MARTIN...MONROE AND SULLIVAN. 

* THROUGH THIS EVENING

* RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO DIMINISH BY THIS
  AFTERNOON. ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE
  POSSIBLE THIS MORNING. THIS RAIN...ON TOP OF WHAT HAS ALREADY
  FALLEN...WILL RESULT IN A CONTINUED THREAT OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JAS
692 
WGUS63 KIND 201344
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EDT SAT JUN 20 2015

...A FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTH CENTRAL
INDIANA...

INZ060>062-067>070-201445-
/O.CAN.KIND.FF.A.0002.000000T0000Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-
INCLUDING THE CITIES OF...BLOOMINGTON...VINCENNES...BEDFORD
944 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THIS PORTION OF INDIANA HAS BEEN CANCELED.
WIDESPREAD RAINFALL HAS COME TO AN END OVER THIS AREA... HOWEVER
MOST LOCATIONS ARE STILL UNDER A FLOOD WARNING UNTIL 5 PM EDT THIS
EVENING.

$$

INZ063>065-071-072-202145-
/O.CON.KIND.FF.A.0002.000000T0000Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...COLUMBUS...SEYMOUR
944 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... 
  BARTHOLOMEW...BROWN...DECATUR...JACKSON AND JENNINGS. 

* UNTIL 8 PM EDT THIS EVENING

* RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO DIMINISH BY THIS
  AFTERNOON. ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE
  POSSIBLE THROUGH EARLY THIS AFTERNOON. THIS RAIN...ON TOP OF
  WHAT HAS ALREADY FALLEN...WILL RESULT IN A CONTINUED THREAT OF
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SMF
631 
WGUS63 KIND 201504
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1104 AM EDT SAT JUN 20 2015

INZ063>065-071-072-201615-
/O.CAN.KIND.FF.A.0002.000000T0000Z-150621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...COLUMBUS...SEYMOUR
1104 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THIS PORTION OF INDIANA HAS BEEN CANCELED.
WIDESPREAD RAINFALL HAS COME TO AN END OVER THIS AREA...HOWEVER
MOST LOCATIONS ARE STILL UNDER A FLOOD WARNING UNTIL 5 PM EDT THIS
EVENING.

$$

SMF

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 3:37 AM EDT, 25 minutes earlier.

Area forecast discussion, Jun 19, 3:37 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 AM EDT FRI JUN 19 2015

.UPDATE...
LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 326 AM EDT FRI JUN 19 2015

A REMNANT TROPICAL SYSTEM COMBINED WITH A WEAKENING FRONTAL
SYSTEM...WILL KEEP THE WEATHER UNSETTLED INTO SATURDAY. ANOTHER
FRONTAL SYSTEM WILL MOVE INTO THE AREA BY SUNDAY AND LINGER INTO
NEXT WEEK.

&&

.NEAR TERM /TODAY/...
ISSUED AT 326 AM EDT FRI JUN 19 2015

RADAR CURRENTLY INDICATES AREAS OF RAIN ACROSS CENTRAL
INDIANA...WITH A TENDENCY FOR A DIMINISHING TREND IN COVERAGE.
RAINFALL MAY PICK UP AGAIN OVER THE NEXT SEVERAL HOURS AS A
VORTICITY LOBE ROTATES OUT OF SOUTHERN ILLINOIS/WESTERN KENTUCKY.

PRECIPITATION SHOULD DIMINISH AGAIN TOWARDS MIDDAY AS THIS LOBE
MOVES OFF TO THE NORTHEAST...HOWEVER MODEL DATA SUGGEST ANOTHER LOBE
MAY MOVE INTO THE SOUTHWESTERN ZONES LATER THIS AFTERNOON. THIS MAY
ENHANCE PRECIPITATION CHANCES AGAIN IN THOSE AREAS.

IN ADDITION...A FRONTAL SYSTEM CURRENTLY OVER NORTHERN INDIANA IS
EXPECTED TO SAG INTO THE CENTRAL ZONES BY THIS EVENING. THIS MAY
PROVIDE ANOTHER FOCUS FOR RAINFALL.

BASED ON ABOVE...WILL GO WITH HIGH POPS IN THE NORTH FOR THE
MORNINGS HOURS...TAPERING TO CHANCE POPS THIS AFTERNOON. WILL KEEP
LIKELY OR HIGHER POPS GOING ALL DAY FOR THE SOUTHERN ZONES.

LAPSE RATES PROGGED TO BE VERY POOR TODAY...SO NOT EXPECTING
WIDESPREAD LIGHTNING ACTIVITY...HOWEVER WITH PRECIPITABLE WATERS
NEAR 2 INCHES...HEAVY RAINFALL WILL REMAIN A POSSIBILITY.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR TODAY LOOK OK
FOR THE MOST PART.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ISSUED AT 326 AM EDT FRI JUN 19 2015

MODEL DATA SUGGEST REMNANTS OF TROPICAL SYSTEM WILL LOSE ITS
CIRCULATION PATTERN OVER SOUTHERN INDIANA ON SATURDAY. ASSOCIATED
LOW LEVEL JET SUGGESTS THE BEST FORCING WILL BE OVER SOUTHERN
INDIANA AND FARTHER SOUTH. WILL KEEP HIGHER POPS OVER THE SOUTHERN
ZONES FOR TONIGHT AND SATURDAY...TAPERING TO CHANCE POPS OVER THE
NORTH. HIGH PRECIPITABLE WATERS CONTINUE TO INDICATE A HEAVY RAIN
THREAT...ESPECIALLY OVER THE SOUTH.

ANOTHER FRONTAL SYSTEM IS EXPECTED TO DROP INTO THE AREA DURING THE
DAY SUNDAY...POTENTIALLY STALLING OUT OVER SOUTHERN INDIANA BY
SUNDAY NIGHT. WILL KEEP CHANCE POPS GOING FOR SATURDAY NIGHT THROUGH
SUNDAY NIGHT TO COVER THIS FRONT. MODELS SUGGEST STEEP LAPSE RATES
AND ADEQUATE DEEP LAYER SHEAR FOR A SEVERE STORM THREAT BY SUNDAY.

DUE TO THE POTENTIAL FOR HEAVY RAINFALL OVER THE SOUTHERN ZONES WITH
THE REMNANT TROPICAL SYSTEM AND COLLABORATION WITH SURROUNDING
OFFICES...WILL ISSUE A FLASH FLOOD WATCH FOR THE FAR SOUTHERN ZONES
THROUGH SATURDAY.

BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE
GUIDANCE IN THE LATER PERIODS OF THE SHORT TERM LOOK REASONABLE.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 337 AM EDT FRI JUN 19 2015

A QUASI STATIONARY FRONT WILL MEANDER ACROSS OUR REGION THROUGH THE
LONG TERM KEEPING US WITH A CHANCE OF THUNDERSTORMS THROUGH THE
PERIOD.  MODELS ALSO INDICATE A FLAT UPPER RIDGE OVER THE SOUTHERN
U.S. AND A SOMEWHAT ZONAL UPPER FLOW ACROSS THE NORTHERN PLAINS AND
MOST AREAS NORTH OF THE OHIO RIVER.

RAIN CHANCES WILL BE A LITTLE LESS TOWARDS WEDNESDAY ESPECIALLY
SOUTH HALF AS MORE UPPER RIDGING OCCURS IN THE MIDDLE MISSISSIPPI
VALLEY.  SOME MODELS SUCH AS THE EURO INDICATE THE FRONT MAY DRIFT
SOUTHWARD TOWARDS DAY 7.

HIGHS WILL RANGE FROM THE LOWER AND MIDDLE 80S OVER NORTHERN
SECTIONS TO THE LOWER 90S ACROSS OUR SOUTH.  LOWS WILL BE IN THE
UPPER 60S NORTH AND LOWER 70S ELSEWHERE.  ALL IN ALL STAYED FAIRLY
CLOSE TO A MOS BLEND ON TEMPERATURES.

&&

.AVIATION /DISCUSSION FOR 190600Z TAF ISSUANCE/...

ISSUED AT 113 AM EDT FRI JUN 19 2015

RAPID REFRESH REFLECTIVITY PROGS AND RADAR TRENDS SUGGEST THE
SHOWERS WILL BE AROUND THROUGH THE NIGHT AND WIDESPREAD ENOUGH
TO INCLUDE IN THE PREVAILING GROUP OF THE TAF. THE REMNANTS OF BILL
WILL GET CLOSER ON FRIDAY AND FRIDAY NIGHT AND SHOULD KEEP THE
SHOWERS AROUND. WEAK INSTABILITY AND LIGHTNING TRENDS SUGGEST
KEEPING LIGHTNING OUT THROUGH THE NIGHT. MEANWHILE...COULD SEE SOME
THUNDER BY TOMORROW AFTERNOON. A COLD FRONT IS EXPECTED TO DROP TO
NEAR A IND TO HUF LINE BY 12Z AND BECOME QUASI-STATIONARY.

INCREASING LOW LEVEL MOISTURE MAY ALLOW CEILINGS TO DETERIORATE TO
MVFR OR WORSE OVERNIGHT IN THE WAKE OF THE COLD FRONT OR IN THE
HEAVIER SHOWERS AND PER THE SREF PROBABILITY OF CEILINGS BELOW 3K
FEET PROG.

WINDS WILL BE VARIABLE AND LIGHT OVERNIGHT AND REMAIN LESS THAN 10
KNOTS THROUGH THE DAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH SATURDAY
EVENING FOR INZ060-061-067>072.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM...JH
AVIATION...MK/JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 5:13 PM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT THU JUN 18 2015

INZ021-028>031-035>049-051>057-060>065-067>072-192115-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
513 PM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS POSSIBLE. FLOODING WILL
CONTINUE ON SOME AREA WATERWAYS.

HAZARDS: LIGHTNING...HEAVY RAIN...FLOODING...AND DAMAGING WINDS.

TIMING: MAINLY THIS EVENING.

DISCUSSION: STRONG THUNDERSTORMS WILL REMAIN A THREAT TONIGHT AS A
FRONTAL BOUNDARY AND VERY HUMID AIRMASS LINGER ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH EARLY NEXT
WEEK. TORRENTIAL RAINFALL PRODUCING LOCALIZED FLASH FLOODING IS
POSSIBLE WITH ANY STORM. REPEATED BOUTS OF HEAVY RAIN MAY LEAD TO
WORSENING FLOODING OF RIVERS AND STREAMS. A FEW SEVERE STORMS WILL
BE POSSIBLE THROUGH AT LEAST SATURDAY. DAMAGING WINDS WILL BE THE
MAIN SEVERE THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES
CAN NOT BE RULED OUT. STRONG TO SEVERE STORMS WILL REMAIN A
POSSIBILITY AT TIMES THROUGH EARLY NEXT WEEK. DANGEROUS CLOUD TO
GROUND LIGHTNING IS POSSIBLE WITH ANY STORM.

DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN NEARBY THROUGH EARLY
NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL
INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE FOR
PERIODIC CHANCES FOR THUNDERSTORMS. REMNANTS FROM TROPICAL STORM
BILL WILL ALSO FURTHER INCREASE THE THREAT FOR HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED AT TIMES THROUGH THE WEEKEND.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:17 AM EDTAreal Flood WarningINDBrown, Clay, Greene, Monroe, Owen6 hr
Jun 19, 8:30 AM EDTAreal Flood AdvisoryINDBoone, Hendricks, Montgomery, Parke, Putnam3 hr
Jun 19, 11:50 AM EDTAreal Flood AdvisoryINDBoone, Hendricks, Montgomery, Putnam6 hr
Jun 19, 11:54 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 19, 11:54 AM EDTRiver Flood WarningINDPutnam22 hr
Jun 19, 11:54 AM EDTRiver Flood WarningINDBoone, Marion11 hr
Jun 19, 11:54 AM EDTRiver Flood WarningINDHamilton, Marion46 hr
Jun 19, 11:54 AM EDTRiver Flood WarningINDMarion, Morgan62 hr
Jun 19, 11:54 AM EDTRiver Flood WarningINDMarion, Morgan72 hr
Jun 19, 11:54 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen3 days
Jun 19, 11:54 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen3 days
Jun 19, 11:54 AM EDTRiver Flood WarningINDGreene, Monroe, Owen14 days
Jun 19, 11:54 AM EDTRiver Flood WarningINDDaviess, Greene, Knox15 days
Jun 19, 11:54 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 19, 11:54 AM EDTRiver Flood WarningINDClay, Greene47 hr
Jun 19, 3:52 PM EDTTornado WarningINDDaviess, Greene, Knox, Sullivan23 min
Jun 19, 4:14 PM EDTTornado WarningINDDaviess, Greene, Knox, Sullivan46 min
Jun 19, 5:04 PM EDTTornado WarningINDDaviess, Knox26 min
Jun 19, 5:10 PM EDTAreal Flood WarningINDKnox6 hr
Jun 19, 6:23 PM EDTTornado WarningINDLawrence, Martin37 min
Jun 19, 6:31 PM EDTAreal Flood WarningINDDaviess, Knox, Martin6 hr

Nearby

Flash Flood Watches in Indiana, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.